Translator Disclaimer
28 September 2007 A new species of Pero Herrich-Schaffer 1895 (Lepidoptera: Geometridae) from Mexico
Author Affiliations +
Abstract

A new species of Pero from Mexico is described and illustrated. Pero macneilli Brown, sp. nov. (Geometridae) has been compared to the holotype and paratype of Pero pima Poole, 1987 (Geometridae). Pero macneilli Brown, sp. nov. is related closely to P. pima based on the genitalia and wing pattern.

Richard M. Brown "A new species of Pero Herrich-Schaffer 1895 (Lepidoptera: Geometridae) from Mexico," The Pan-Pacific Entomologist 83(3), 222-225, (28 September 2007). https://doi.org/10.3956/0031-0603-83.3.222
Received: 4 September 2006; Accepted: 1 May 2007; Published: 28 September 2007
JOURNAL ARTICLE
4 PAGES


SHARE
ARTICLE IMPACT
RIGHTS & PERMISSIONS
Get copyright permission
Back to Top